Riesz Theory in Banach Algebras.

M.R.F. Smyth

Mathematische Zeitschrift (1975)

  • Volume: 145, page 145-156
  • ISSN: 0025-5874; 1432-1823

How to cite


Smyth, M.R.F.. "Riesz Theory in Banach Algebras.." Mathematische Zeitschrift 145 (1975): 145-156. <http://eudml.org/doc/172278>.

author = {Smyth, M.R.F.},
journal = {Mathematische Zeitschrift},
pages = {145-156},
title = {Riesz Theory in Banach Algebras.},
url = {http://eudml.org/doc/172278},
volume = {145},
year = {1975},

AU - Smyth, M.R.F.
TI - Riesz Theory in Banach Algebras.
JO - Mathematische Zeitschrift
PY - 1975
VL - 145
SP - 145
EP - 156
UR - http://eudml.org/doc/172278
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.